MAUDE Adverse Event Report: APYX MEDICAL CORPORATION RENUVION APR HANDPIECE; ELECTROSURGICAL HANDPIECE

APYX MEDICAL CORPORATION RENUVION APR HANDPIECE; ELECTROSURGICAL HANDPIECE
Model Number APYX-27-TP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient states procedure was over a year ago.Bilateral numbness/tingle to arms wrist to armpit.No hand numbness.Patient states sensation intact to hands.
 
Additional Manufacturer Narrative
The patient has long term nerve damage in the most distal portion of her arm.Her extremities remain functional.The patient had a procedure involving combined treatments of liposuction, inmode morpheus 8 micro needling, and renuvion.Temporary and/or permanent sensory or motor nerve injury is a known potential complication for the three technologies used.The patient had a very high total kilojoules of energy delivered to the affected area, and that energy as well as the additional treatment modalities including inmode morpheus 8 micro needling procedure could have contributed in the nerve damage.It is possible that any of these technologies or a combination of the three could have contributed to the patient injury.
 
Additional Manufacturer Narrative
The patient has long term nerve damage in the most distal portion of her arm.Her extremities remain functional.The patient had a procedure involving combined treatments of liposuction, inmode morpheus 8 micro needling, and renuvion.Temporary and/or permanent sensory or motor nerve injury is a known potential complication for the three technologies used.The patient had a very high total kilojoules of energy delivered to the affected area, and that energy as well as the additional treatment modalities including inmode morpheus 8 micro needling procedure could have contributed to the nerve damage.It is possible that any of these technologies or a combination of the three could have contributed to the patient's injury.

Brand Name
RENUVION APR HANDPIECE
Common Device Name
ELECTROSURGICAL HANDPIECE
Manufacturer (Section D)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
Manufacturer (Section G)
APYX MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
Manufacturer Contact
graham cuthbert
5115 ulmerton road
clearwater, FL 33760-4004
MDR Report Key17995649
Report Number3007593903-2023-00007
Device Sequence Number20364222
Product Code GEI
UDI-Device Identifier00607151050160
UDI-Public00607151050160
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAPYX-27-TP
Device Catalogue NumberAPYX-27-TP
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VASER ULTRASOUND ASSISTED LIPO, INMODE MORPHEUS 8.
Outcome Attributed to Adverse Event Other;
Patient SexFemale